Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006, Article ID 87062, 19 pages
http://dx.doi.org/10.1155/DDNS/2006/87062

Stabilization criteria for continuous linear time-invariant systems with constant lags

Departamento de Electricidad y Electrónica, Instituto de Investigación y Desarrollo de Procesos (IIDP), Facultad de Ciencias, Universidad del País Vasco, Leioa (Bizkaia), Aptdo, 644 de Bilbao 48080-Bilbao, Spain

Received 1 July 2005; Accepted 10 October 2005

Copyright © 2006 M. De La Sen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Bourlès, “α-stability of systems governed by a functional-differential equation—extension of results concerning linear delay systems,” International Journal of Control, vol. 45, no. 6, pp. 2233–2234, 1987. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. D. Brierley, J. N. Chiasson, E. B. Lee, and S. H. Żak, “On stability independent of delay for linear systems,” IEEE Transactions on Automatic Control, vol. 27, no. 1, pp. 252–254, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. Chen, “On computing the maximal delay intervals for stability of linear delay systems,” IEEE Transactions on Automatic Control, vol. 40, no. 6, pp. 1087–1093, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. C. Corduneanu and N. Luca, “The stability of some feedback systems with delay,” Journal of Mathematical Analysis and Applications, vol. 51, no. 2, pp. 377–393, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. R. F. Datko, “Remarks concerning the asymptotic stability and stabilization of linear delay differential equations,” Journal of Mathematical Analysis and Applications, vol. 111, no. 2, pp. 571–584, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. F. Datko, “Time-delayed perturbations and robust stability,” in Differential Equations, Dynamical Systems, and Control Science, K. D. Elworthy, W. N. Everitt, and E. B. Lee, Eds., vol. 152 of Lecture Notes in Pure and Applied Mathematics Series, pp. 457–468, Marcel Dekker, New York, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. De La Sen, “On some structures of stabilizing control laws for linear and time-invariant systems with bounded point delays and unmeasurable states,” International Journal of Control, vol. 59, no. 2, pp. 529–541, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. De La Sen, “Allocation of poles of delayed systems related to those associated with their undelayed counterparts,” Electronics Letters, vol. 36, no. 4, pp. 373–374, 2000. View at Publisher · View at Google Scholar
  9. M. De La Sen, “Preserving positive realness through discretization,” Positivity, vol. 6, no. 1, pp. 31–45, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. P. Dorato, L. Fortuna, and G. Muscato, Robust Control for Unstructured Perturbations—An Introduction, vol. 168 of Lecture Notes in Control and Information Sciences, Springer, Berlin, 1992, series editors M. Thoma and A. Wyner. View at Zentralblatt MATH · View at MathSciNet
  11. G. F. Franklin and J. D. Powell, Digital Control of Dynamic Systems, Addison-Wesley, Massachusetts, 1980.
  12. K. Gu, “Discretized LMI set in the stability problem of linear uncertain time-delay systems,” International Journal of Control, vol. 68, no. 4, pp. 923–934, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. K. Hale, E. F. Infante, and F. S. P. Tsen, “Stability in linear delay equations,” Journal of Mathematical Analysis and Applications, vol. 105, no. 2, pp. 533–555, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. T. Kailath, Linear Systems, Prentice-Hall Information and System Sciences Series, Prentice-Hall, New Jersey, 1980. View at Zentralblatt MATH · View at MathSciNet
  15. E. W. Kamen, “On the relationship between zero criteria for two-variable polynomials and asymptotic stability of delay differential equations,” IEEE Transactions on Automatic Control, vol. 25, no. 5, pp. 983–984, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. D. Kincaid and W. Cheney, Numerical Analysis. Mathematics of Scientific Computing, Brooks/Cole, California, 1991. View at Zentralblatt MATH · View at MathSciNet
  17. H. Kwakernaak, Uncertainty Models and the Design of Robust Control Systems, edited by J. Ackerman, Lecture Notes in Control and Information Sciences Series, no. 70, Springer, Berlin, 1992, series editor M. Thoma.
  18. J. S. Luo and P. P. J. van den Bosch, “Independent of delay stability criteria for uncertain linear state space models,” Automatica, vol. 33, no. 2, pp. 171–179, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. J. M. Ortega, Numerical Analysis. A Second Course, Computer Science and Applied Mathematics, Academic Press, New York, 1972. View at Zentralblatt MATH · View at MathSciNet
  20. A. D. Wunsch, Complex Variables with Applications, Addison-Wesley, Massachusetts, 2nd edition, 1994. View at Zentralblatt MATH · View at MathSciNet
  21. B. Xu, “Stability robustness bounds for linear systems with multiple time-varying delayed perturbations,” International Journal of Systems Science, vol. 28, no. 12, pp. 1311–1317, 1997. View at Google Scholar · View at Zentralblatt MATH
  22. B. Xu, “Stability criteria for linear time-invariant systems with multiple delays,” Journal of Mathematical Analysis and Applications, vol. 252, no. 1, pp. 484–494, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet